# SDR ASAA2022080139293

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 246 hours, 82 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH FL230 IN CLEAR CONDITIONS,NO ANTI ICE ON, WE GOT MASTER CAUTION FOR ANTI-ICE.THE "ENG ANTI-ICE" LIGHT WAS ON FOR ENG #2 LIGHT IS STILL ON AFTER LANDING AND TAXI IN. QRH WAS COMPLETED, AVOIDED ICING CONDITIONS. GROUNDED - YES. MAINT MESSAGE 36-11021 (HPSOV IS NOT IN COMMANDED POSITION). HPSOV GROUND TEST ACCOMPLISHED PER B737-9 AMM 36-11-00-810-803. MAINT MSG AND ENG ANTI-ICE MESSAGE CLEARED. ENG IDLE RUN COMPLETED, NO FAULTS NOTED. NO PREVIOUS HISTORY.
